# SDR DALA2019052303141

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HORIZONTAL STABILIZER LE PANEL #340DT (EHV). NRC 00170: CORROSION LEVEL 2, RT HORIZONTAL STABILIZER LE PANEL #340DT WAS REPAIRED PER ETI -17-19-073 REV. ORIGINAL AND ER/A 578193-14 REV ORIGINAL. ASSOCIATED ER/A 14-578193 ADDED FOR AC 9576 (LP #1086463)
